EconPapers    
Economics at your fingertips  
 

Quantile Hedging in a semi-static market with model uncertainty

Erhan Bayraktar and Gu Wang ()
Additional contact information
Gu Wang: Worcester Polytechnic Institute

Mathematical Methods of Operations Research, 2018, vol. 87, issue 2, 197-227

Abstract: Abstract With model uncertainty characterized by a convex, possibly non-dominated set of probability measures, the agent minimizes the cost of hedging a path dependent contingent claim with given expected success ratio, in a discrete-time, semi-static market of stocks and options. Based on duality results which link quantile hedging to a randomized composite hypothesis test, an arbitrage-free discretization of the market is proposed as an approximation. The discretized market has a dominating measure, which guarantees the existence of the optimal hedging strategy and helps numerical calculation of the quantile hedging price. As the discretization becomes finer, the approximate quantile hedging price converges and the hedging strategy is asymptotically optimal in the original market.

Keywords: Quantile hedging; Model uncertainty; Semi-static hedging; Neyman–Pearson Lemma (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00186-017-0616-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: Quantile Hedging in a Semi-Static Market with Model Uncertainty (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:87:y:2018:i:2:d:10.1007_s00186-017-0616-y

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-04-09
Handle: RePEc:spr:mathme:v:87:y:2018:i:2:d:10.1007_s00186-017-0616-y